MathSciNet Relay Station
MathSciNet bibliographic data
MR318958 (47 #7504) 47B50 (47A65)
Kreĭn, M. G.; Langer, H. Über die $Q$-Funktion eines $\pi $-hermiteschen Operators im Raume $\Pi \sb{\kappa }$. (German) Acta Sci. Math. (Szeged) 34 (1973), 191–230.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement